# SDR AALA20101205TUL02

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR STATION 160 JUST INBOARD OF G-1 GALLEY DRAIN HAS CORROSION.  INSTALLED REPAIR DOUBLER AND NEW OVERLAY DOUBLER AT STATIONS 160 TO 200 RIGHT BUTTLINES 36 TO 56 PER AARD 53-20-00-16.
